Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 2, Pages 235–250 (Mi zvmmf1062)  

This article is cited in 2 scientific papers (total in 2 papers)

The application of a spinor calculus to the investigation of the stability of finite-difference schemes

E. V. Vorozhtsov, B. Yu. Skobelev

Khristianovich Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (2047 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:2, 226–241

Bibliographic databases:
UDC: 519.63
MSC: Primary 65M06; Secondary 15A60, 65M12
Received: 11.01.2001
Revised: 22.11.2001

Citation: E. V. Vorozhtsov, B. Yu. Skobelev, “The application of a spinor calculus to the investigation of the stability of finite-difference schemes”, Zh. Vychisl. Mat. Mat. Fiz., 43:2 (2003), 235–250; Comput. Math. Math. Phys., 43:2 (2003), 226–241

Citation in format AMSBIB
\Bibitem{VorSko03}
\by E.~V.~Vorozhtsov, B.~Yu.~Skobelev
\paper The application of a spinor calculus to the investigation of the stability of finite-difference schemes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 2
\pages 235--250
\mathnet{http://mi.mathnet.ru/zvmmf1062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992628}
\zmath{https://zbmath.org/?q=an:1121.65348}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 2
\pages 226--241


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1062
  • http://mi.mathnet.ru/eng/zvmmf/v43/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Pinchukov, “Modelirovanie nestatsionarnykh techenii na bolshikh vremenakh i ispolzovaniem neyavnykh skhem vysokikh poryadkov”, Matem. modelirovanie, 16:8 (2004), 59–69  mathnet  zmath
    2. Vorozhtsov E.V., “Nekotorye osobennosti primeneniya sistemy mathematica v nauchnykh issledovaniyakh i obrazovatelnom protsesse”, Informatizatsiya obrazovaniya i nauki, 2012, no. 15, 116–127  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:256
    Full text:96
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021